# SDR ORJA9840

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COMPRESSOR STALLED DURING TAKEOFF RUN SUSPECT ICE INGESTION DUE TO SEVERE WINTER CONDITIONS.  INSPECTED NR 1 ENGINE INLET FAN AND EXHAUST AREAS, NO DAMAGED NOTED RAN NR 1 ENGINE TO TAKEOFF POWER AND PERFORMED ACCELERATION AND POWER ASSURANCE RUN NR 1 ENGINE PARAMETERS ARE NORMAL PER MM 71-00-00.  (M)
